Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What is the cure for black skin due to rashes on inner thighs and private parts?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2008
Answered : 2609 Questions
Question
I have below skin problems. 1.Black spot on penis inner Skin.(Its not growing and present for more than 10 years. 2.Rashes on inner thighs and private parts .normally used to come and go. Now its not going and skin is also becoming black in the area getting rubbed. check attached images.
Posted Tue, 24 Dec 2013 in Skin Hair and Nails
 
 
Answered by Dr. Geetika Paul 12 minutes later
Brief Answer: Pictures Detailed Answer: Hi XXXXXXX I understand your concern regarding your skin condition and I hope I am able to help you in the same. Now first of all, your images have not been uploaded. Please click some close up pictures of the skin lesions and upload them here on this page. You can also mail the same at YYYY@YYYY with heading as ref to Dr Geetika Paul. Now from your description, it looks like you have a mole over the genitals with fungal infection of the surrounding groin region. But for confirmation of the diagnosis, I would like to have a look at the exact skin condition. I am sure I will be able to help you more once you follow up with pictures. Waiting for your response Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What is the cure for black skin due to rashes on inner thighs and private parts? 6 hours later
Attached images Hi Dr Geetka, I have sent images to the mail ID you mentioned with subject "ref to Dr XXXXXXX Paul" Thanks, XXXX
 
 
Answered by Dr. Geetika Paul 4 hours later
Brief Answer: Fungal infection groin Detailed Answer: Hi XXXXXXX I have seen the attached pictures. The first problem is that of a fungal infection which I am sure must be recurrent and you must be developing it more in summer's every year. For this, you need to apply a topical antifungal cream like candid cream over the affected area twice a day. Take oral fluconazole 150 mg tablet once a week for four weeks along. Take some oral antihistamines like levocetrizine once k day for the itching. To prevent its recurrence, take complete treatment . Apply the cream continuously for two weeks atleast. Do not apply oil over the affected area. Wear cotton undergarments. The black Mark that you have seems like an old lesion of a fixed drug eruption or it is simply a mole. To differentiate, I would like to know certain things from you. How did this lesion develop? Was it a suddenly developing lesion, the whole of it. Or was it small in size earlier and then slowly enlarged? Also, was there any associated itching or irritation over it earlier or now? Was there any drug intake prior to development of lesion? I will guide you regarding its management once you provide of the details. Waiting for your response Dr Geetika Paul.
Above answer was peer-reviewed by
 
Follow-up: What is the cure for black skin due to rashes on inner thighs and private parts? 16 minutes later
Hi Dr XXXXXXX Thanks for your response. Regarding the black mark . I have observed it around age 16.till that time my penis fore skin was tight and never pulled back completely so no way to observe it before or wash it .Because of this it might have developed.From that time onwards size remains same.once in a while there will be slight itching.otherwise no other issue with it.
 
 
Answered by Dr. Geetika Paul 15 minutes later
Brief Answer: Fixed drug eruption Detailed Answer: Hi again, Ok, so I have got the information that I wanted. This scar is that of a fixed drug eruption which means that it is a type of skin reaction that develops in certain people whim are sensitive to certain drugs. It is very common especially over the male genitalia. Now the problem with this is that once you develop the reaction, the pigmentation tends to stay even when the allergy has healed. It is basically not a problem except for the pigmentation that it leaves. See firstly, I hope that you are not taking any drugs. Antibiotics, pain killers,cough syrups and drugs for upset stomach are the most common causes of development of this. So it means that any time that you take the offending drug again, there can be slight redness, itching or irritation over the lesion. So make sure that you do not tend to take any such drugs again and again. Since it is a very sensitive area, so I would recommend you to start with a mild lightening agent like kojivit cream. Apply it twice a day over the affected area. You can use it for atleast month continuously. It will help in lightening the lesion. But the main issue is the offending drug which needs to be found. Hope it helps If you have any other query, please ask. Dr Geetika Paul
Above answer was peer-reviewed by
 
Follow-up: What is the cure for black skin due to rashes on inner thighs and private parts? 5 minutes later
Hi Dr XXXXXXX Thanks for ur support .Will follow ur advise and get back to you. Thanks, XXXX
 
 
Answered by Dr. Geetika Paul 1 minute later
Brief Answer: Best of health Detailed Answer: You are welcome XXXXXXX Wishing you speedy recovery Dr Geetika Paul
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor